Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 86, NWS Indianapolis, IN

June 19, 20096 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2009, 9:55 PM EDT for 6 counties in Indiana. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 9:55 PM EDT (01:55 UTC)
Expired
Jun 19, 2009, 10:45 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:55 PM EDTTSTM WND DMG2 Se Brownsburg, INSEVERAL TREES DOWN.
Jun 19, 9:58 PM EDTNON-TSTM WND DMGAvon, INPOWER OUTAGES AND 50 MPH WINDS AT 10TH STREET AND SR267.
Jun 19, 10:00 PM EDTTSTM WND DMGIndianapolis, INTREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST.
Jun 19, 10:14 PM EDTTSTM WND DMGIndianapolis, INTREE LIMBS DOWN AT 86TH STREET AND TOWN LINE ROAD.
Jun 19, 10:22 PM EDTTSTM WND GST 65Fishers, INWIND GUST AT 116TH STREET AND ALLISONVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:59 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 200155
SVRIND
INC011-057-059-063-095-097-200245-
/O.NEW.KIND.SV.W.0086.090620T0155Z-090620T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 PM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOONE COUNTY IN CENTRAL INDIANA...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF INDIANAPOLIS...

* UNTIL 1045 PM EDT

* AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ULEN TO DANVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES
  SOUTH OF FRANKFORT TO 22 MILES WEST OF INDIANAPOLIS...AND MOVING
  EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PITTSBORO AROUND 1000 PM EDT...
  AVON AROUND 1005 PM EDT...
  SHERIDAN AROUND 1010 PM EDT...
  WILLIAMS CREEK AROUND 1015 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 106 AND 147.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 19.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 72 AND 101.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 53 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4017 8571 3970 8586 3971 8670 4018 8652
TIME...MOT...LOC 0155Z 274DEG 42KT 4013 8642 3979 8654

$$

CP
3 follow-up statements
000 
WWUS53 KIND 200217
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT FRI JUN 19 2009

INC011-057-059-063-095-097-200245-
/O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/
BOONE-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
1017 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHEASTERN HENDRICKS...MARION...WESTERN HANCOCK...EASTERN
BOONE...HAMILTON AND SOUTHWESTERN MADISON COUNTIES...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MORSE RESERVOIR TO SPEEDWAY...OR ALONG A
LINE EXTENDING FROM 22 MILES WEST OF ANDERSON TO INDIANAPOLIS...
MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WARREN PARK AROUND 1025 PM EDT...
  GEIST RESERVOIR AROUND 1030 PM EDT...
  LAPEL AROUND 1035 PM EDT...
  RIVER FOREST AROUND 1040 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN AVON AND VARIOUS SPOTS 
IN INDIANAPOLIS WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK 
SAFE SHELTER AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3971 8643 4018 8632 4017 8571 3970 8586
TIME...MOT...LOC 0216Z 274DEG 42KT 4011 8610 3977 8623

$$

CP
000 
WWUS53 KIND 200225
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 PM EDT FRI JUN 19 2009

INC011-063-200234-
/O.CAN.KIND.SV.W.0086.000000T0000Z-090620T0245Z/
BOONE-HENDRICKS-
1025 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS AND
EASTERN BOONE COUNTIES IS CANCELLED...

LAT...LON 3971 8626 4018 8615 4017 8571 3970 8586
TIME...MOT...LOC 0224Z 274DEG 42KT 4010 8597 3976 8611

$$

INC057-059-095-097-200245-
/O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/
HAMILTON-HANCOCK-MADISON-MARION-
1025 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MARION...WESTERN HANCOCK...HAMILTON AND SOUTHWESTERN MADISON
COUNTIES...

AT 1020 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CICERO TO
MONUMENT CIRCLE...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF
ANDERSON TO INDIANAPOLIS...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GEIST RESERVOIR AROUND 1030 PM EDT...
  LAPEL AROUND 1035 PM EDT...
  EDGEWOOD AROUND 1040 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN 
AVON...INDIANAPOLIS...AND FISHERS WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3971 8626 4018 8615 4017 8571 3970 8586
TIME...MOT...LOC 0224Z 274DEG 42KT 4010 8597 3976 8611

$$

CP
000 
WWUS53 KIND 200237
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EDT FRI JUN 19 2009

INC059-097-200247-
/O.CAN.KIND.SV.W.0086.000000T0000Z-090620T0245Z/
HANCOCK-MARION-
1037 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR MARION AND WESTERN HANCOCK
COUNTIES IS CANCELLED...

LAT...LON 3997 8589 4017 8589 4017 8571 3995 8578
TIME...MOT...LOC 0237Z 274DEG 42KT 4008 8577 3975 8591

$$

INC057-095-200245-
/O.CON.KIND.SV.W.0086.000000T0000Z-090620T0245Z/
HAMILTON-MADISON-
1037 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EAST CENTRAL HAMILTON AND SOUTHWESTERN MADISON COUNTIES...

AT 1036 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EDGEWOOD
TO 16 MILES SOUTHWEST OF INGALLS...OR ALONG A LINE EXTENDING FROM
ANDERSON TO 12 MILES EAST OF INDIANAPOLIS...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3997 8589 4017 8589 4017 8571 3995 8578
TIME...MOT...LOC 0237Z 274DEG 42KT 4008 8577 3975 8591

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:20 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 19, 6:20 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT FRI JUN 19 2009

.AVIATION...DISCUSSION FOR 0Z.
MAIN ISSUE IS TIMING OF TSRA AT THE SITES. FIRST ROUND SHUD AFFECT
KLAF BETWEEN 0 AND 1Z BASED ON TIMING OF STORMS IN IL. FURTHER
DEVELOPMENT IN IL IS POINTING TOWARDS MORE SIGNIFICANT COVERAGE
ESPECIALLY ACRS THE NORTHERN SITES. TIME HTS ARE SHOWING BEST LIFT
OVR KIND AT 6Z IN BOTH GFS AND NAM BUT NEITHER MODEL APPEARS TO HAVE
A GOOD HANDLE ON CURRENT SITUATION. CCFP SHOWS LIKELY THUNDER ACRS
KIND AND KLAF AND PERHAPS KHUF BY 3Z. THIS MATCHES BEST WITH
UPSTREAM CONDS...ALTHOUGH HAVE SOME CONCERNS BASED ON CURRENT
MOVEMENT THAT STORMS COULD EVEN STAY NORTH OF KIND AND KHUF. WL
ATTEMPT TO NAIL DOWN GREATEST THREAT FOR EACH SITE FOR A FEW
HOURS...ALTHOUGH EACH COULD GO A BIT LONGER.

STILL LOTS OF MOISTURE AROUND SO EXPECT A DROP TO MVFR VSBYS AFTER
STORMS MOVE OUT...AROUND 7-9Z OR SO. THIS WL MIX OUT AFTER SUNRISE.

&&

.PREV DISCUSSION...

MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY
SATURDAY ALONG WITH SEVERE POTENTIAL.

COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A
BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP
MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE
PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF
WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A
WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD
FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL
KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED
WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL
THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES.
FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW
TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS
SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE
HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A
STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE.

MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON
REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION
RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS
REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING
WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST.
OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT.
WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD
TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT
IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN.
SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME
INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS
NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID
REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS
EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL
STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS
HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY
GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE
SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE
ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW
BEHIND THE FNT.

+40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW
ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT
WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON
ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT
WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT
ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON
TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP
H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE
FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN
EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS
AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT
INDICES ON TRACK.

NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL
KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA
PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES.

MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED
CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CP
PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT FRI JUN 19 2009

INZ021-028>031-035>049-051>057-060>065-067>072-202345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
734 PM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT.

SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL
INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK
FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL
OCCUR THROUGH 3 AM EDT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED TONIGHT

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 8:16 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     FUNNEL CLOUD     PERRYSVILLE             40.05N 87.44W
06/19/2009                   VERMILLION         IN   BROADCAST MEDIA

&&

ABROOKS
Local storm report, Jun 19, 9:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND GST     1 NNW CLINTON           39.67N 87.41W
06/19/2009  E50 MPH          VERMILLION         IN   AMATEUR RADIO

0902 PM     TSTM WND DMG     1 N CLINTON             39.68N 87.40W
06/19/2009                   VERMILLION         IN   AMATEUR RADIO

0910 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/19/2009  E60 MPH          VIGO               IN   AMATEUR RADIO

            AT SKY KING AIRPORT NORTH SIDE OF TERRE HAUTE.

&&

DTUCEK
Local storm report, Jun 19, 9:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            DANA                    39.81N 87.49W
06/19/2009                   VERMILLION         IN   TRAINED SPOTTER

            WATER OVER STATE ROAD 71 THROUGH DANA. WATER OVER ONE
            FOOT DEEP IN SPOTS.

&&

ABROOKS
Local storm report, Jun 19, 9:29 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     DANA                    39.81N 87.49W
06/19/2009                   VERMILLION         IN   TRAINED SPOTTER

            TREE LIMBS DOWN.

&&

ABROOKS
Local storm report, Jun 19, 9:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     3 NE GESSIE             40.11N 87.46W
06/19/2009                   VERMILLION         IN   LAW ENFORCEMENT

            CONSTRUCTION SIGNS BLOWN OVER NEAR STATE ROAD 63 AND
            INTERSTATE 74.

&&

ABROOKS
Local storm report, Jun 19, 9:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     REELSVILLE              39.55N 86.96W
06/19/2009  E70 MPH          PUTNAM             IN   TRAINED SPOTTER

&&

ABROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery32 min
Jun 19, 8:22 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren53 min
Jun 19, 8:43 PM EDTTornado WarningINDFountain32 min
Jun 19, 8:50 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo55 min
Jun 19, 8:54 PM EDTTornado WarningINDFountain36 min
Jun 19, 9:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
Jun 19, 9:06 PM EDTTornado WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 9:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Jun 19, 9:32 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam28 min
Jun 19, 10:07 PM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan, Owen38 min
Jun 19, 10:35 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison25 min
Jun 19, 11:16 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion119 min
Jun 19, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 11:44 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam31 min
Jun 20, 12:02 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton21 min
Jun 20, 1:17 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan43 min
Jun 20, 2:25 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
Jun 20, 3:03 AM EDTSevere Thunderstorm WarningINDJackson12 min
Jun 20, 12:13 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDSullivan, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDKnox, Sullivan62 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.